MathSciNet Relay Station
MathSciNet bibliographic data
MR2541960 (2010h:60207) 60J05 (60H10 91G20)
Sīlʹvestrov, D. S.; Ĭonson, Kh.; Stenberg, F. Convergence of option rewards for Markov-type price processes modulated by stochastic indices. II. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 80 (2009), 138--155; translation in Theory Probab. Math. Statist. No. 80 (2010), 153–172
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement